# SDR SWAA2021031752552

- Difficulty date: February 14, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD BS 303 AT LEVEL STR 17L AT PASSENGER CABIN. REPLACED INNER CHORD LOC ON BS 303 AT LEVEL STR 17L AT PASSENGER CABIN IAW B737700 SRM 514002; SRM 511002 DWG # 141A8110 SHEET 11 REV
